# SDR TWAA0005102

- Difficulty date: April 2, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 62,632 hours, 16,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Row 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE CABIN OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE BETWEEN ROW 30 AND THE AFT GALLEY.  REPLACED THE BATTERY PACK.  CHECK-C 2-21-00 LAX.
